# SDR SWIA202158523

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CAP ANGLE HAS CORROSION AT MULTIPLE FASTENERS HOLES.     (C-CHECK RO 5/25/2021)    REMOVED CORROSION AT PAX DOOR CAP. REF CRJ900 SRM 51-21-06-001-001-A01. FOUND PAX DOOR CAP TO BE OUT OF LIMITS. 100% MATERIAL LOST AROUND FASTENERS HOLES.  REMOVED MID CAP ANGLE AT PAX DOOR SURROUNDING REF CRJ 900 SRM 51-42-06-001-01-A01 AND 51-42-21-001-001-A01.  INSTALLED NEW MID CAP ANGLE REF CRJ 900 SRM 51-42-06-001-001-A01, AND DWG SH670-31810 REV-Y.  C/W ST 51-900-1002-SKY.  (SEE CONTINUE CARD FOR DETAILS)
